| Model Number |
02.12.0410CRL |
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
07/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 july 2022: lot 2117028: (b)(4) items manufactured and released on 20-jan-2022.Expiration date: 2026-12-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional implanted component.Gmk-sphere patella bone lot.Unknown.
Event or Problem Description
The patient came in reporting pain due to a patella bone dislocation and the cause is unknown.The surgeon released the pcl, revised the poly, and did a lateral release.The surgery was completed successfully.